# SDR SWAA980731

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23175
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND NR 2 ENG FIRE LOOP WILL NOT TEST.  REMOVED AND REPLACED NR 2 ENG FIRE LOOP UNIT PER BOEING MM.
